# SDR ALGA079294

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 4,769 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN78497
- Condition: Galled
- Location: Gearbox
- Part time: 683 hours
- Component: Gearbox, 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXCESSIVE GALLING ON PINION GEAR, SPALLING AND GALLING ON T/M GEAR.  BOTH GEARS HAVE VERY UNUSUAL WEAR PATTERN.  ENTRY MADE BY RNB
